# SDR DALA1132329875

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 105 CRACK AROUND RIVETS FWD EDGE REMOVED AND INSTALLED FLOOR PANEL NR 105 PER DC-9 AMM 53-20-01.  FABRICATED FLOOR PANEL NR 105 IAW DC-9 SRM 53-23-0 FIG 7 PG:11AND TREATED AND PRIMED FLOOR PANEL NR 105 PER SRM 53-10-3 PAR21 AND PG 31 PAR 14.
